# SDR DALA1161733217

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 4,974 hours, 2,206 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY EXIT PATH LIGHT AT ROW 1AB WIRE BROKEN UNDER SEAT.  MAINTENANCE RECONNECTED WIRES AND REPLACED JIFFI JUNCTIONS AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
